| Catalog Number |
72200616 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Mechanical Problem (1384); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, before a surgery, the mdu overheated.The procedure was performed, without any delay, using an equivalent s+n backup.No further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference: case- (b)(4).
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H11 h3, h6: the reported device was received for evaluation.A visual inspection revealed a broken lanyard.A functional evaluation was performed on the returned device and found that it grew warm and a blade stall error message was found.It was also noted device ma was above 960.Further investigation revealed stiffness in the drive fork when rotated.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause was associated with a component failure.Factors that could have contributed to the reported event include a short in the power cord.Based on this investigation, the need for corrective action is not indicated.